HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Generic singularities of implicit systems of first order differential equations on the plane

Files in This Item:
pre585.pdf11.06 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83730

Title: Generic singularities of implicit systems of first order differential equations on the plane
Authors: Davydov,A. A Browse this author
Ishikawa, G. Browse this author
Izumiya, S. Browse this author
Sun,W.-Z Browse this author
Issue Date: Feb-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 585
Start Page: 1
End Page: 28
Abstract: For the implicit systems of first order ordinary differential equa­tions on the plane there is presented the complete local classification of generic singularities of family of its phase curves up to smooth orbital equivalence. Besides the well known singularities of generic vector fields on the plane and the singularities described by a generic first order implicit differential equations, there exists only one generic singularity described by the implicit first order equation supplied by Whitney umbrella surface generically embedded to the space of direc­tions on the plane.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69334
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University